American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Frank Knowles. Semigroups that are the union of a group on $E\sp{3}$ and a plane . Trans. Amer. Math. Soc. 160 (1971) 305-325. MR 0281831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. R. Brown and Michael Friedberg. Linear representations of certain compact semigroups . Trans. Amer. Math. Soc. 160 (1971) 453-465. MR 0281830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. O. Fulp and J. W. Stepp. Structure of the semigroup of semigroup extensions . Trans. Amer. Math. Soc. 158 (1971) 63-73. MR 0277651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John D. McCharen. Semigroups on finitely floored spaces . Trans. Amer. Math. Soc. 156 (1971) 85-89. MR 0274641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. H. Carruth and Jimmie D. Lawson. Semigroups through semilattices . Trans. Amer. Math. Soc. 152 (1970) 597-608. MR 0268316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony To-ming Lau. Functional analytic properties of topological semigroups and $n$-extreme amenability . Trans. Amer. Math. Soc. 152 (1970) 431-439. MR 0269772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reuben W. Farley. Positive Clifford semigroups on the plane . Trans. Amer. Math. Soc. 151 (1970) 353-369. MR 0263966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. H. Carruth and C. E. Clark. Representations of certain compact semigroups by ${\rm HL}$-semigroups . Trans. Amer. Math. Soc. 149 (1970) 327-337. MR 0263964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony To-ming Lau. Topological semigroups with invariant means in the convex hull of multiplicative means . Trans. Amer. Math. Soc. 148 (1970) 69-84. MR 0257260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hanns Joachim Weinert. Semigroups of right quotients of topological semigroups . Trans. Amer. Math. Soc. 147 (1970) 333-348. MR 0252551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. G. Horne. Semigroups on a half-space . Trans. Amer. Math. Soc. 147 (1970) 1-53. MR 0255718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carl Eberhart and John Selden. On the closure of the bicyclic semigroup . Trans. Amer. Math. Soc. 144 (1969) 115-126. MR 0252547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dennison R. Brown and Michael Friedberg. A new notion of semicharacters . Trans. Amer. Math. Soc. 141 (1969) 387-401. MR 0242984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald Fulp. Continuous characters of compact semigroups . Trans. Amer. Math. Soc. 137 (1969) 421-430. MR 0237701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles R. Storey. A description of all globally idempotent threads with zero . Trans. Amer. Math. Soc. 130 (1968) 185-207. MR 0217205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. E. Diem and F. B. Wright. Real characters and the radical of an abelian group . Trans. Amer. Math. Soc. 129 (1967) 517-529. MR 0214697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sigmund N. Hudson. Lie loops with invariant uniformities. II . Trans. Amer. Math. Soc. 118 (1965) 526-533. MR 0174652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Haskell Cohen and R. J. Koch. Acyclic semigroups and multiplications on two-manifolds . Trans. Amer. Math. Soc. 118 (1965) 420-427. MR 0175098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. S. Wu. Locally compact semigroups with dense maximal subgroups . Trans. Amer. Math. Soc. 113 (1964) 151-168. MR 0164333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. W. Austin. Duality theorems for some commutative semigroups . Trans. Amer. Math. Soc. 109 (1963) 245-256. MR 0153776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karl Heinrich Hofmann. Locally compact semigroups in which a subgroup with compact complement is dense . Trans. Amer. Math. Soc. 106 (1963) 19-51. MR 0144319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. G. Horne. Semigroups on a half-plane . Trans. Amer. Math. Soc. 105 (1962) 9-20. MR 0142109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. S. Collins and R. J. Koch. Regular $\mathcal{D}$-classes in measure semigroups . Trans. Amer. Math. Soc. 105 (1962) 21-31. MR 0142111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karl Heinrich Hofmann. Connected abelian groups in compact loops . Trans. Amer. Math. Soc. 104 (1962) 132-143. MR 0138700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. G. Horne. Real commutative semigroups on the plane. II . Trans. Amer. Math. Soc. 104 (1962) 17-23. MR 0139149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Indar S. Luthar. Uniqueness of the invariant mean on Abelian topological semigroups . Trans. Amer. Math. Soc. 104 (1962) 403-411. MR 0150232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul S. Mostert. Plane semigroups . Trans. Amer. Math. Soc. 103 (1962) 320-328. MR 0137779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. E. Stewart. Uniqueness of the topology in certain compact groups . Trans. Amer. Math. Soc. 97 (1960) 487-494. MR 0126500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert P. Hunter. On the semigroup structure of continua . Trans. Amer. Math. Soc. 93 (1959) 356-368. MR 0109194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Haskell Cohen and H. S. Collins. Affine semigroups . Trans. Amer. Math. Soc. 93 (1959) 97-113. MR 0107677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia